# SDR VTZA990034

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 823
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD-LYH - FLT 7501 - DURING PREFLIGHT, OVERHEAD EMERGENCY LIGHT CLOSEST TO COCKPIT ON ROOF WAS INOPERATIVE.  MAINTENANCE RELAMPED EMERGENCY LIGHT.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
